CSpace
不稳定型差分方程非振动解的分类和有界解的振动性
李秀云1; 张振国2; 俞元洪3
2006
Source Publication内蒙古师范大学学报自然科学版
ISSN1001-8735
Volume035Issue:001Pages:20
Abstract讨论了不稳定中立型差分方程的振动性.分析了方程所有非振动解的类型.利用Lebesgue控制收敛定理研究了各种类型非振动解的存在性.得到所有有界解振动的充要条件.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42426
Collection中国科学院数学与系统科学研究院
Affiliation1.河北民族师范学院
2.河北师范大学
3.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
李秀云,张振国,俞元洪. 不稳定型差分方程非振动解的分类和有界解的振动性[J]. 内蒙古师范大学学报自然科学版,2006,035(001):20.
APA 李秀云,张振国,&俞元洪.(2006).不稳定型差分方程非振动解的分类和有界解的振动性.内蒙古师范大学学报自然科学版,035(001),20.
MLA 李秀云,et al."不稳定型差分方程非振动解的分类和有界解的振动性".内蒙古师范大学学报自然科学版 035.001(2006):20.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李秀云]'s Articles
[张振国]'s Articles
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[李秀云]'s Articles
[张振国]'s Articles
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李秀云]'s Articles
[张振国]'s Articles
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.